Submitted

M.R. Bidgoli, A. Mohammadian and B. Tayfeh-Rezaie, On K_{2,t}-bootstrap percolation. (pdf)

 

To appear

A. Mohammadian and B. Tayfeh-Rezaie, Hadamard matrices with few distinct types., Linear Multilinear Algebra. (pdf)


2018

A. Mohammadian and B. Tayfeh-Rezaie, Star saturation number of random graphs, Discrete Math. 341 (2018), 1166-1170. (pdf)


2016

B. Mohar, A. Rafiey, B. Tayfeh-Rezaie and H. Wu, Interval minors of complete bipartite graphs, J. Graph Theory 82 (2016), 312-321. (pdf)

E. Ghorbani, A. Mohammadian and B. Tayfeh-Rezaie, Integral trees with given nullity, Discrete Math. 339 (2016), 157-164. (pdf)

 

2015

E. Ghorbani, A. Mohammadian and B. Tayfeh-Rezaie, On order and rank of graphs, Combinatorica 35 (2015), 655-668. (pdf)

A. Mohammadian and B. Tayfeh-Rezaie, A note on order and eigenvalue multiplicity of strongly regular graphs, in: Algebraic Design Theory and Hadamard Matrices, (Charles Colbourn, Editor), Springer Proceedings in Mathematics & Statistics, 133, Springer, Cham, 2015, pp 209--212.(pdf)

B. Mohar and B. Tayfeh-Rezaie, Median eigenvalues of bipartite graphs, J. Algebraic Combin. 41 (2015), 899-909. (pdf)

E. Ghorbani, A. Mohammadian and B. Tayfeh-Rezaie, Maximum order of triangle-free graphs with a given rank, J. Graph Theory 79 (2015), 145-158. (pdf)

 

2014

A. Mohammadian and B. Tayfeh-Rezaie, On a family of diamond-free strongly regular graphs, SIAM J. Discrete Math. 28 (2014), 1906-1915. (pdf)

F. Ramezani and B. Tayfeh-Rezaie, Graphs with prescribed star complement for 1 as the second largest eigenvalue, Ars Combin. 116 (2014), 129-145. (pdf)

F. Ashraf and B. Tayfeh-Rezaie, Nordhaus-Gaddum type inequalities for Laplacian and signless Laplacian eigenvalues,
Electron. J. Combin.
21 (2014), P3.6.  (pdf)

 

2013

H. Kharaghani and B. Tayfeh-Rezaie, Hadamard matrices of order 32, J. Combin. Des. 21 (2013), 212-221.  (pdf)

 

2012

F. Ashraf, G. R. Omidi and B. Tayfeh-Rezaie, On the sum of signless Laplacian eigenvalues of a graph, Linear Algebra Appl. 438 (2013), 4539-4546. (pdf)

 F. Ramezani and B. Tayfeh-Rezaie, Spectral characterization of some cubic graphs, Graphs Combin. 28 (2012), 869876. (pdf)

E. Ghorbani, A. Mohammadian and B. Tayfeh-Rezaie, Maximum order of trees and bipartite graphs with a given rank,
Discrete Math.
312 (2012), 3498-3501. (pdf)

E. Ghorbani, A. Mohammadian and B. Tayfeh-Rezaie, Integral trees of odd diameters,  J. Graph Theory 70 (2012), 332-338. (pdf)

 

2011

A. Mohammadian and B. Tayfeh-Rezaie, Graphs with four distinct Laplacian eigenvalues, J. Algebraic Combin. 34 (2011), 671-682. (pdf)

A. Mohammadian and B. Tayfeh-Rezaie, Some constructions of integral graphs, Linear Multilinear Algebra 59 (2011), 1269-1279. (pdf)

F. Ayoobi, G. R. Omidi and B. Tayfeh-Rezaie, A note on graphs whose signless Laplacian has three distinct eigenvalues, Linear Multilinear Algebra 59
(
2011), 701-706. (pdf)

 

2010

R. Laue, G. R. Omidi and B. Tayfeh-Rezaie, Large sets of t-designs from t-homogeneous groups, Ars Combin. 97
(
2010), 333-342. (ps, pdf)

A. Mohammadian and B. Tayfeh-Rezaie, The spectrum of the McKay-Miller-Siran graphs, Contemporary Mathematics, 531, American Mathematical Society, Providence, RI, 2010, pp. 197-199. (pdf)

H. Kharaghani and B. Tayfeh-Rezaie, On the classification of Hadamard matrices of order 32, J. Combin. Des. 18
(2010), 328336. (pdf)

A. Mohammadian and B. Tayfeh-Rezaie, A short proof of a theorem of Bang and Koolen, European J. Combin. 31
(2010), 1461-1463. (pdf)

W.H. Haemers, A. Mohammadian and B. Tayfeh-Rezaie, On the sum of Laplacian eigenvalues of graphs, Linear Algebra Appl. 432
(2010), 2214-2221. (pdf)

P. Rowlinson and B. Tayfeh-Rezaie, Star complements in regular graphs: old and new results, Linear Algebra Appl. 432
(2010), 2230-2242. (pdf)

 

2009

F. Ramezani, N. Broojerdian and B. Tayfeh-Rezaie, A note on the spectral characterization of theta-graphs, Linear Algebra Appl. 431
(2009), 626-632. (ps, pdf)

G. B. Khosrovshahi and B. Tayfeh-Rezaie, Classification of simple 2-(11,3,3) designs, Discrete Math. 309 (2009),
515-520. (ps, pdf)

G. B. Khosrovshahi and B. Tayfeh-Rezaie, Trades and t-designs, in Surveys in Combinatorics 2009 (eds. S. Huczynska, C. M. Roney-Dougal, J. D. Mitchell), Lond. Math. Soc. Lecture Notes Ser., 365, Cambridge University Press, Cambridge (2009), pp 91-112. (ps, pdf)

 

2008

N. Ghareghani, F. Ramezani and B. Tayfeh-Rezaie, Graphs cospectral to starlike trees, Linear Algebra Appl. 429 (2008),
2691-1701. (ps, pdf)

H. Kharaghani and B. Tayfeh-Rezaie, On the energy of (0,1)-matrices, Linear Algebra Appl. 429 (2008),
2046-2051. (ps, pdf)

M. Behbahani, G. B. Khosrovshahi, and B. Tayfeh-Rezaie, On the spectrum of simple T(2,3,v) trades, J. Statist. Plann. Inference. 138 (2008),
2236-2242. (ps, pdf)

W. H. Holzmann, H. Kharaghani and B. Tayfeh-Rezaie, Williamson matrices up to order 59,
Des. Codes Cryptogr.
46 (2008), 343-352. (ps, pdf)

W. H. Holzmann, H. Kharaghani, and B. Tayfeh-Rezaie, All triples for orthogonal designs of  order 40,
Discrete Math.
308 (2008), 2796-2801. (ps, pdf)

 

2007

R. Laue, G. R. Omidi, B. Tayfeh-Rezaie and A. Wassermann, New large sets of t-designs with prescribed groups of automorphisms,
J. Combin. Des.
15 (2007), 210-220. (ps, pdf)

N. Ghareghani, G. R. Omidi and B. Tayfeh-Rezaie, Spectral characterization of graphs with index at most $\sqrt{2+\sqrt{5}}$,
Linear Algebra Appl. 420 (2007), 483-489. (ps, pdf)

S. Georgiou, W. H. Holzmann, H. Kharaghani and B. Tayfeh-Rezaie, Three variable full orthogonal designs of  order 56,
J. Statist. Plann. Inference. 137 (2007), 611-618. (ps, pdf)

G. R. Omidi, M. R. Pournaki and B. Tayfeh-Rezaie, 3-Designs with block size 6 from PSL(2,q) and their large sets,
Discrete Math.
307 (2007), 1580-1588. (ps, pdf)

 

2006

B. Tayfeh-Rezaie, Yet another quick proof that K10 \not= P+P+P, Bull. Inst. Combin. Appl.  48 (2006), 119-120. (ps, pdf)

P. J. Cameron, G. R. Omidi  and B. Tayfeh-Rezaie, 3-Designs from PGL(2,q), Electron. J. Combin. 13 (2006). (ps, pdf)

G. B. Khosrovshahi  and B. Tayfeh-Rezaie, Large sets of t-designs through partitionable sets: A survey, Discrete Math. 
306 (2006), 2993-3004. (ps, pdf)

P. J. Cameron, H. R. Maimani, G. R. Omidi  and B. Tayfeh-Rezaie, 3-Designs from PSL(2,q), Discrete Math. 
306 (2006), 3063-3073.  (ps, pdf)

 

2005

G. B. Khosrovshahi, R. Laue and B. Tayfeh-Rezaie, On large sets of  t-designs of size four, Bayreuth. Math. Schr.  No. 74  (2005),
136-144. (ps, pdf)

H. Kharaghani and B. Tayfeh-Rezaie,  A Hadamard matrix of order 428, J. Combin. Des. 13 (2005), 435-440.  (pdf)

B. Tayfeh-Rezaie, On the existence of large sets of t-designs of prime sizes, Des. Codes Cryptogr., 37 (2005), 143-149. (ps, pdf)

W. H. Holzmann, H. Kharaghani, Jennifer Seberry and B. Tayfeh-Rezaie, On orthogonal designs in order 48,
J. Statist. Plann. Inference
., 128 (2005),  311-325.  (ps, pdf)

 

2004

Ziba Eslami, G. B. Khosrovshahi, M. M-Noori, and B. Tayfeh-Rezaie, Some new 4-designs,  Ars Combin. 73 (2004),  225-229. (ps, pdf)

G. B.  Khosrovshahi and B. Tayfeh-Rezaie, Some indecomposable t-designs,  Des. Codes Cryptogr. 32 (2004), 235-238. (ps, pdf)

H. Kharaghani and B. Tayfeh-Rezaie, Some new orthogonal designs in orders 32 and 40, Discrete Math.  279 (2004),  317-324. (ps, pdf)

 

2003

M. Mohammad-Noori and B. Tayfeh-Rezaie, Backtracking algorithm for finding t-designs, J. Combin. Des. 11 (2003), 240-248. (ps, pdf)

G. B. Khosrovshahi and B. Tayfeh-Rezaie, Root cases of large sets of t-designs, Discrete Math. 263 (2003), 143-155. (ps, pdf)

G. B. Khosrovshahi and B. Tayfeh-Rezaie, Some results on the existence of large sets of t-designs, J. Combin. Des. 11 (2003),
144-151. (ps, pdf)

 

2002

G. B. Khosrovshahi, M. Mohammad-Noori, and B. Tayfeh-Rezaie, Classification of 6-(14,7,4) designs with nontrivial automorphism groups,
J. Combin. Des.
10 (2002), 180-194. (ps, pdf)

 

2001

G. B. Khosrovshahi, Ch. Maysoori, and B. Tayfeh-Rezaie, A note on 3-factorizations of K_{10}, J. Combin. Des. 9 (2001), 379-383. (ps, pdf)

Z. Eslami, G. B. Khosrovshahi, and B. Tayfeh-Rezaie, On classification of 2-(8,3) and 2-(9,3) trades,
J. Combin. Math. Combin. Comput.
 38 (2001), 231-242.

G. B. Khosrovshahi and B. Tayfeh-Rezaie, A new proof of a classical theorem in design theory, J. Combin. Theory Ser. A 93 (2001), 391-396.

G. B. Khosrovshahi, R. Naserasr, and B. Tayfeh-Rezaie, Ternary trades and their codes, J. Statist. Plann. Inference 95 (2001),
237-243. (ps, pdf)

 

2000

Z. Eslami, G. B. Khosrovshahi, and B. Tayfeh-Rezaie, On halvings of the 2-(10,3,8) design,  J. Statist. Plann. Inference 86 (2000),
411-419. (ps, pdf)

 

1999

B. Tayfeh-Rezaie, Some infinite families of large sets of t-designs, J. Combin. Theory Ser. A  87 (1999), 239-245. (ps, pdf)

Z. Eslami and B. Tayfeh-Rezaie, On 2-(v,3) trades of minimum volume, Australas. J. Combin. 19 (1999), 239-251. (ps, pdf)

 

Preprints

M. Behbahani, G. B. Khosrovshahi  and B. Tayfeh-Rezaie, Reed-Muller codes and incidence matrices. (ps, pdf)